# SDR IPXA1568428

- Difficulty date: August 4, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Engine: Rroyce RB211535E4
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

RT ENGINE FIRE IN FLT QRH PROCEDURES FOLLOWED, ENG SHUTDOWN.  AC OOS.  FIRE BOTTLES 1 & 2 DISCHARGED.  R & R ENGINE FIRE BOTTLE NR 1 AND NR 2 IAW AMM 26-21-01-4. TESTS SATISFACTORY.  INSPECTED RT ENGINE FOR SIGNS OF FIRE OR OVERHEAT AND NO DAMAGE FOUND.  ACCOMPLISHED K ALERT 150754 AND T ALERT 150764.  FOUND ENGINE AND FIRE DETECTION SYS OK FOR RTS.
